# SDR A6WA2015010642279

- Difficulty date: December 30, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,269 hours, 27,973 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR UP, HEARD BANGING & VIBRATION FROM NOSE GEAR AREA.  NO EICAS MESSAGE, SELECTED GEAR DOWN & NOISE STOPPED.  EMERGENCY DECLARED, RETURNED TO DEPARTURE AND LANDED.
